# SDR DALA2024010800227

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 72,224 hours, 27,232 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3756 -FCNT/DE- DECLARED EMERGENCY DUE TO TRAILING EDGE FLAPS LOCKED OUT ON APPROACH. CORRECTIVE ACTION: MAINTENANCE REPLACED #4 T GEARBOX PER B737 AMM 27-51.
